I have been on paxil for 3 or so weeks and I haven not been really focusing on my diet and I certainly have not been exercising and I haven't gained any weight. I haven't really lost either. I have an appointment with my psychiatrist this week- I will ask him if the meds have any effect on weight.
"I know God won't give me more than I can handle; I just wish He didn't trust me as much" -Mother Theresa
"We can't become what we need by remaining what we are." - Max Dupree
¸.´¸.*´¨) ¸.*¨) (¸.* Best Wishes*´¨) ¸.´¸.*´¨) ¸.*¨) (¸.´ (¸.* Brenda*´¨)
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.